Differential and Integral Equations

Critical well-posedness and scattering results for fractional Hartree-type equations

Sebastian Herr and Changhun Yang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Scattering for the mass-critical fractional Schrödinger equation with a cubic Hartree-type nonlinearity for initial data in a small ball in the scale-invariant space of three-dimensional radial and square-integrable initial data is established. For this, we prove a bilinear estimate for free solutions and extend it to perturbations of bounded quadratic variation. This result is shown to be sharp by proving the discontinuity of the flow map in the super-critical range.

Article information

Differential Integral Equations, Volume 31, Number 9/10 (2018), 701-714.

First available in Project Euclid: 13 June 2018

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35Q55: NLS-like equations (nonlinear Schrödinger) [See also 37K10] 35Q40: PDEs in connection with quantum mechanics


Herr, Sebastian; Yang, Changhun. Critical well-posedness and scattering results for fractional Hartree-type equations. Differential Integral Equations 31 (2018), no. 9/10, 701--714. https://projecteuclid.org/euclid.die/1528855436

Export citation